MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number VA5084
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes four malfunction events.A review of the events indicated that model va5084 pta balloon dilatation catheter experienced retraction problems.These reports were received from various sources.Of the four events, all involved patients with no consequence or impact.None of the patients¿ weights were provided.One patient was (b)(6) years old with the rest did not provide their age.Of the reported patients, one was male and rest were not provided.Three va5084 pta balloon dilatation catheters were returned to the manufacturer and pending investigation.The other event did not return a sample.
 
Additional Manufacturer Narrative
H10: three of the four reported malfunctions provided a lot number, therefore lot history reviews were performed.Of the four reported malfunctions, three devices were returned.Two devices were confirmed for the reported retraction issues.One device that was returned identified retraction issues as well as a circumferential break.One of the reported malfunctions was inconclusive for the reported retraction issues, as the device was not returned.A definitive root cause could not be established.The devices are labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes four malfunction events.A review of the events indicated that model va5084 pta balloon dilatation catheter experienced retraction problems.These reports were received from various sources.Of the four events, all involved patients with no consequence or impact.None of the patients¿ weights were provided.One patient was 59 years old with the rest did not provide their age.Of the reported patients, one was male and rest were not provided.

Brand Name
VACCESS PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8515087
Report Number2020394-2019-00285
Device Sequence Number2817061
Product Code DQY
UDI-Device Identifier00801741059728
UDI-Public(01)00801741059728
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVA5084
Device Catalogue NumberVA5084
Device Lot Number93XC0153, 93ZC0027, UNKNOWN
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date07/25/2019
Patient Sequence Number1